# SDR DALA2021010600067

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME 43 OPEN HOLE RT SIDE FOOT COUPLING IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED FRAME, PER DELTA WC 5311- 01239-02B-DE.  OK FOR SERVICE.
